Now have days where I have no BOWEL control at all,comes without warning! I barely eat,appetite decreased. Mouth ALWAYS dry,have chills,and hot flashes! I like the weight loss, however the bowel problems are un-predictable and over-whelming especially when I am teaching! Is this overdose reaction,or should I talk to my NP and wean off completely and go back to Effexor or other? Thank-you!
This is could very well be your reaction to it, and in the interest of finding out if its that or something else, I'd tell the dr I'm not going to take it. I don't get the mentality of I'm having side effects so the dr says lets raise the dose. That makes no sense to me at all.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2011 • 5 answers
Posted 29 Oct 2012 • 2 answers
Posted 24 Nov 2014 • 4 answers
If you are taking minivelle and having hot flashes, do you increase the dose or decrease the dose of
Posted 5 Nov 2015 • 0 answers
Posted 31 Jan 2018 • 1 answer